# SDR 03FDEA00202

- Difficulty date: March 4, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 26,792 hours, 15,225 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 656020916
- Part serial: M00073
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETARDED THROTTLES AT 13000 FT AND EXPERIENCED FIRE WARNING BELL, AND LIGHT ON NR 2 TEE HANDLE. NO OTHER ASSOCIATED INDICATIONS. LIGHT WENT OUT SHORTLY AFTER.   RETURNED TO GTF AND LIGHT AND HORN CAME ON TWICE MORE DURING RETURN.    R/R BOTH SENSING ELEMENTS ON NR 2 ENGINE PER FEDEX 727-200 M/M 26-11-012-4. ALSO   R/R'D ENGINE FIRE DETECTION UNIT PER FEDEX 727-200 M/M 26-11-000-4. RAN #2 ENGINE PER   FEDEX B727 CHAP.5. SYSTEM OPS CHECKS GOOD ON GROUND.
